Möbius regular maps

Li, Cai Heng and Širáň, Jozef (2007). Möbius regular maps. Journal of Combinatorial Theory, Series B, 97(1) pp. 57–73.

DOI: https://doi.org/10.1016/j.jctb.2006.04.001


Möbius regular maps are surface embeddings of graphs with doubled edges such that (i) the automorphism group of the embedding acts regularly on flags and (ii) each doubled edge is a centre of a Möbius band on the surface. In the first part of the paper we give an abstract characterisation of Möbius regular maps with a given automorphism group in terms of two dihedral subgroups intersecting in a special way. As an application we exhibit an interesting correspondence between Möbius regular maps of valence 6 and 3-arc-transitive cubic graphs. The second part of the paper deals with constructions of Möbius regular maps on certain classes of simple groups. The main result here is an exact enumeration of all such maps on PSL(2,q) groups. A number of other results related to the two main topics are presented.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions